| Model Number |
APSII CONTROL CONSOLE |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/02/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the shaver console is defective.It does not work when plugging in the shaver handpiece.There was no harm for patient, operator or third party reported.No further information received.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
It was reported that the shaver console is defective.It does not work when plugging in the shaver handpiece.The reported event was confirmed.The service evaluation revealed a defective connector at both channel 1 and 2.The most likely cause is attributed to wear and tear.